Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 58, No. 2, p. 624 (August 1970)
(English translation - JETP, Vol. 31, No. 2, p. 335, August 1970 )

The issue content is only available in english translation.

The Parabolic Equation Approximation for Propagation of Waves in a Medium with Random Inhomogeneities
V.I. Klyatskin, V.I. Tatarskii

Received: June 20, 1969

PDF (627.1K)

Report problems